| Model Number |
55740006540 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Fever (1858)
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2021 mpxr-901578 (for, rep, hcp): information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having plif spinal therapy at l4/5 for lcs.It was reported that approximately 2mm the cage backed out.As an additional surgery the cage was removed and ilium inserted.The screws on both sides of l5 became loose.The patient has a fever and is suspected of being infected.There was no further information reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.